# SDR CALA2024040300968

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 47,026 hours, 27,671 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: D53110220201
- Condition: Cracked
- Location: Lap Joiint
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALL OF R/H LATERAL SKIN PANEL FOUND SKIN STIFFENER AT L OWER LAP JOINT FR1-2 TO HAVE CRACK AT AFT END.  REMOVED AND INSTALLED NEW R/H LATERAL SKIN PANEL SKIN STIFFENER AT LOWER LAP JOINT FR1-2 AS PER A319 SRM 51-42-11.
